# SDR CALA2014091501231

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 34,951 hours, 11,495 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 4716
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION, MASK AT L1 DOOR FLIGHT ATTENDANT JUMP SEAT, SEAT 10 DEF, SEAT 16 ABC, DEF DID NOT DROP DURING LOSS OF PRESSURIZATION.  OPERATIONS CHECKED GOOD IAW AMM 35-21-00-715-182.
